# SDR UPS97821822

- Difficulty date: December 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 6.225
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  RT WING L/E RIB AT STA. XOLDI 6.225 CRACKED APPROX. 2.8 INCHES.  REMOVED DAMAGED AREA PER SRM 57-2-0.  FABRICATED FILLER, DOUBLER, AND INTERCOSTAL PER SRM 57-2-0 AND INSTALLED PER SRM 51-1-20D.
